×

zbMATH — the first resource for mathematics

Die Newtonsche Zahl von regelmäßigen Fünfecken. (German) Zbl 0283.52002

MSC:
52A10 Convex sets in \(2\) dimensions (including convex curves)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. Fejes Tóth, Remarks on a theorem of R. M. Robinson,Studia Sci. Math. Hungar. 4 (1969), 441–445.
[2] K. Böröczky, Über die Newtonsche Zahl regulärer Vielecke,Period. Math. Hungar. 1 (1971), 113–119. · Zbl 0231.52008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.